# SDR SB06025

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-400
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 12C BROKEN.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.
